# SDR QXEA2021011900016

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 7,559 hours, 4,659 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detector
- Part time: 115 hours, 67 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER APU TURNED ON WITH APU BLEED PUSHED IN, "RECIRC SMK DET FAIL" EICAS MESSAGE SHOWED.  RAN CHECKLIST, WITH NO MESSAGE CHANGE.  RECIRCULATION SYSTEM SMOKE DETECTOR PACKS OPERATIVE.  REMOVED FROM SERVICE.  REMOVED AND REPLACED RECIRCULATION BAY SMOKE-DETECTOR, PER E175 AMM 26-16-01-000-801-A AND 26-16-01-400-801-A.  OPERATIONS TEST, PER TASK 26-16-01-710-801-A CHECKS GOOD.  NO FAULTS OR DEFECTS NOTED.  THIS CLEARS DEFECT 941321.  PLACARDS REMOVED.  MTX PROCEDURES REVERSED.  AIRCRAFT RETURNED TO SERVICE.
